Alert archive / Wisconsin / Flash Flood Watches in 2007
Flash Flood Watch 1, NWS Milwaukee, WI
NWS Milwaukee, WI issued this flash flood watch at Aug 6, 2007, 2:32 PM CDT for 9 counties in Wisconsin. It took effect at Aug 7, 2007, 12:00 AM CDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Aug 6, 2007, 2:32 PM CDT (19:32 UTC)
- In effect from
- Aug 7, 2007, 12:00 AM CDT
- Expired
- Aug 7, 2007, 10:01 AM CDT
- In force
- 10 hr
- Issued by
- NWS Milwaukee, WI
- Flood severity
- None
Counties Dane County, WI, Green County, WI, Iowa County, WI, Kenosha County, WI, Lafayette County, WI, Racine County, WI, Rock County, WI, Sauk County, WI, Walworth County, WI
The radar
The Milwaukee radar (KMKX), 52 km from the middle of the area, began a volume at 19:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 7.5 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2191 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 738 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 17 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 2.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS63 KMKX 061932 FFAMKX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 232 PM CDT MON AUG 6 2007 ...MORE HEAVY RAIN HEADED INTO SOUTHERN WISCONSIN... .ANOTHER ROUND OF THUNDERSTORMS WITH HEAVY RAIN IS EXPECTED LATER TONIGHT THROUGH TUESDAY MORNING ACROSS MUCH OF SOUTH CENTRAL AND PARTS OF SOUTHEAST WISCONSIN. THE THUNDERSTORMS WILL DEVELOP ALONG A FRONTAL BOUNDARY STRETCHING FROM LOW PRESSURE OVER THE CENTRAL PLAINS. THAT SYSTEM WILL HEAD NORTHEAST AND TRACK ACROSS SOUTHERN WISCONSIN ON TUESDAY. THE ATMOSPHERE IS VERY MOIST AND AS THE THUNDERSTORMS ROLL IN THEY WILL BE VERY EFFICIENT HEAVY RAIN PRODUCERS. CURRENT SOIL CONDITIONS ACROSS THE WATCH AREA ARE SATURATED IN MANY SPOTS DUE TO THE VERY HEAVY RAINFALL LAST SATURDAY NIGHT AND SUNDAY MORNING. THEREFORE...ANY HEAVY RAIN THAT OCCURS WILL LIKELY RESULT IN RAPID RUNOFF...LEADING TO POSSIBLE FLASH FLOODING. WIZ056-062-063-067>072-070345- /O.NEW.KMKX.FF.A.0001.070807T0500Z-070807T2000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SAUK-IOWA-DANE-LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...BARABOO...DODGEVILLE...MADISON... DARLINGTON...MONROE...JANESVILLE...BELOIT...ELKHORN... LAKE GENEVA...RACINE...KENOSHA 232 PM CDT MON AUG 6 2007 ...FLASH FLOOD WATCH IN EFFECT FROM MIDNIGHT CDT TONIGHT THROUGH TUESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN...INCLUDING THE FOLLOWING AREAS...IN SOUTH CENTRAL WISCONSIN...DANE...GREEN...IOWA...LAFAYETTE...ROCK AND SAUK. IN SOUTHEAST WISCONSIN...KENOSHA...RACINE AND WALWORTH. * FROM MIDNIGHT CDT TONIGHT THROUGH TUESDAY AFTERNOON * THUNDERSTORMS ASSOCIATED WITH AN APPROACHING LOW PRESSURE SYSTEM AND FRONTAL BOUNDARY WILL LEAD TO AREAS OF VERY HEAVY RAINFALL TONIGHT. THE ATMOSPHERE IS VERY MOIST AND WILL ALLOW ANY THUNDERSTORMS TO BE VERY EFFICIENT HEAVY RAIN PRODUCERS. CURRENT SOIL CONDITIONS ACROSS THE WATCH AREA ARE SATURATED IN MANY SPOTS DUE TO THE HEAVY RAINFALL LAST SATURDAY NIGHT AND SUNDAY MORNING. THEREFORE...ANY HEAVY RAIN THAT OCCURS WILL LIKELY RESULT IN RAPID RUNOFF...LEADING TO POSSIBLE FLASH FLOODING. A FLASH FLOOD WATCH IS ISSUED WHEN RAPID AND DANGEROUS FLOODING OF CREEKS...STREAMS...AND RIVERS ARE POSSIBLE. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$
4 follow-up statements
000 WGUS63 KMKX 070300 FFAMKX FLOOD WATCH NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1000 PM CDT MON AUG 6 2007 ...MORE HEAVY RAIN HEADED INTO SOUTHERN WISCONSIN... .PERIODS OF THUNDERSTORMS WITH HEAVY RAIN ARE EXPECTED OVERNIGHT THROUGH TUESDAY MORNING ACROSS MUCH OF SOUTH CENTRAL AND PARTS OF SOUTHEAST WISCONSIN. THE THUNDERSTORMS HAVE DEVELOPED ALONG A FRONTAL BOUNDARY STRETCHING FROM LOW PRESSURE OVER THE CENTRAL PLAINS. THAT SYSTEM WILL HEAD NORTHEAST AND TRACK ACROSS SOUTHERN WISCONSIN ON TUESDAY. THE ATMOSPHERE IS VERY MOIST AND AS THE THUNDERSTORMS ROLL IN THEY WILL BE VERY EFFICIENT HEAVY RAIN PRODUCERS. CURRENT SOIL CONDITIONS ACROSS THE WATCH AREA ARE SATURATED IN MANY SPOTS DUE TO THE VERY HEAVY RAINFALL LAST SATURDAY NIGHT AND SUNDAY MORNING. THEREFORE...ANY HEAVY RAIN THAT OCCURS WILL LIKELY RESULT IN RAPID RUNOFF...LEADING TO POSSIBLE FLASH FLOODING. WIZ056-062-063-067>072-071100- /O.CON.KMKX.FF.A.0001.070807T0500Z-070807T2000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SAUK-IOWA-DANE-LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...BARABOO...DODGEVILLE...MADISON... DARLINGTON...MONROE...JANESVILLE...BELOIT...ELKHORN... LAKE GENEVA...RACINE...KENOSHA 1000 PM CDT MON AUG 6 2007 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY AFTERNOON... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN... INCLUDING THE FOLLOWING AREAS...IN SOUTH CENTRAL WISCONSIN... DANE...GREEN...IOWA...LAFAYETTE...ROCK AND SAUK. IN SOUTHEAST WISCONSIN...KENOSHA...RACINE AND WALWORTH. * THROUGH TUESDAY AFTERNOON * THUNDERSTORMS ASSOCIATED WITH AN APPROACHING LOW PRESSURE SYSTEM AND FRONTAL BOUNDARY WILL LEAD TO AREAS OF VERY HEAVY RAINFALL TONIGHT. THE ATMOSPHERE IS VERY MOIST AND WILL ALLOW ANY THUNDERSTORMS TO BE VERY EFFICIENT HEAVY RAIN PRODUCERS. CURRENT SOIL CONDITIONS ACROSS THE WATCH AREA ARE SATURATED IN MANY SPOTS DUE TO THE HEAVY RAINFALL LAST SATURDAY NIGHT AND SUNDAY MORNING. THEREFORE...ANY HEAVY RAIN THAT OCCURS WILL LIKELY RESULT IN RAPID RUNOFF...LEADING TO POSSIBLE FLASH FLOODING. A FLASH FLOOD WATCH IS ISSUED WHEN RAPID AND DANGEROUS FLOODING OF CREEKS...STREAMS...AND RIVERS ARE POSSIBLE. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ REM
000 WGUS63 KMKX 070803 FFAMKX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 303 AM CDT TUE AUG 7 2007 ...MORE HEAVY RAIN EXPECTED THIS MORNING IN SOUTHERN WISCONSIN... .PERIODS OF THUNDERSTORMS WITH HEAVY RAIN WILL CONTINUE THROUGH THE EARLY MORNING HOURS ACROSS SOUTHERN AND PORTIONS OF SOUTHEAST WISCONSIN...THEN BEGIN TO TAPER OFF. SEVERAL PERIODS OF THUNDERSTORMS HAVE ALREADY DEPOSITED BETWEEN ONE HALF INCH AND TWO INCHES SINCE MONDAY AFTERNOON. ADDITIONAL RAINFALL OF ONE TO THREE INCHES IS POSSIBLE THIS MORNING. THE ADDITIONAL HEAVY RAINFALL EXPECTED THIS MORNING WILL SERVE TO AGGRAVATE THE ALREADY WET AND SATURATED SOIL CONDITIONS WHICH WOULD INCREASE RAINFALL RUNOFF AND THE POTENTIAL FOR FLASH FLOODING. HENCE A FLASH FLOOD WATCH WILL REMAIN IN EFFECT UNTIL NOON CDT FOR THE PORTION OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN ALONG AND SOUTH OF A LINE FROM THE WISCONSIN DELLS TO MADISON TO WATERFORD TO RACINE. THIS ALSO INCLUDES MADISON...KENOSHA...MONROE AND JANESVILLE. THE THUNDERSTORMS HAVE DEVELOPED ALONG A FRONTAL BOUNDARY STRETCHING FROM LOW PRESSURE OVER THE CENTRAL PLAINS. THAT SYSTEM WILL HEAD NORTHEAST AND TRACK ACROSS SOUTHERN WISCONSIN THIS MORNING. THE ATMOSPHERE IS VERY MOIST AND AS THE THUNDERSTORMS DEVELOP...THEY WILL BE VERY EFFICIENT HEAVY RAIN PRODUCERS. WIZ056-062-063-067>072-071615- /O.EXT.KMKX.FF.A.0001.000000T0000Z-070807T1700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SAUK-IOWA-DANE-LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...BARABOO...DODGEVILLE...MADISON... DARLINGTON...MONROE...JANESVILLE...BELOIT...ELKHORN... LAKE GENEVA...RACINE...KENOSHA 303 AM CDT TUE AUG 7 2007 ...FLASH FLOOD WATCH NOW IN EFFECT UNTIL NOON CDT TODAY... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * PORTIONS OF SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN... INCLUDING THE FOLLOWING AREAS...IN SOUTH CENTRAL WISCONSIN... DANE...GREEN...IOWA...LAFAYETTE...ROCK AND SAUK. IN SOUTHEAST WISCONSIN...KENOSHA...RACINE AND WALWORTH. * UNTIL NOON CDT TODAY * THUNDERSTORMS ASSOCIATED WITH AN APPROACHING LOW PRESSURE SYSTEM AND FRONTAL BOUNDARY WILL CONTINUE TO PRODUCE PERIODS OF HEAVY RAINFALL THROUGH THE MORNING. THE ATMOSPHERE IS VERY MOIST AND WILL ALLOW ANY THUNDERSTORMS TO BE VERY EFFICIENT HEAVY RAIN PRODUCERS. CURRENT SOIL CONDITIONS ACROSS THE WATCH AREA ARE SATURATED IN MANY SPOTS DUE TO THE HEAVY RAINFALL WHICH OCCURRED LAST SATURDAY WHICH WAS AGGRAVATED BY THE RAINFALL WHICH OCCURRED OVERNIGHT. THEREFORE...ANY HEAVY RAIN THAT OCCURS WILL LIKELY RESULT IN RAPID RUNOFF...LEADING TO POSSIBLE FLASH FLOODING. A FLASH FLOOD WATCH IS ISSUED WHEN RAPID AND DANGEROUS FLOODING OF CREEKS...STREAMS...AND RIVERS ARE POSSIBLE. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ 11/10
000 WGUS63 KMKX 071221 FFAMKX FLOOD WATCH NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 721 AM CDT TUE AUG 7 2007 ...THE THREAT OF HEAVY RAIN CONTINUES THIS MORNING... .OCCASIONAL SHOWERS AND THUNDERSTORMS WITH A THREAT OF HEAVY RAINFALL WILL CONTINUE THROUGH MID MORNING ACROSS MUCH OF SOUTH CENTRAL INTO SOUTHEAST WISCONSIN. ADDITIONAL RAINFALL OF AN INCH OR TWO IS POSSIBLE THIS MORNING. THE ADDITIONAL HEAVY RAINFALL EXPECTED THIS MORNING WILL SERVE TO AGGRAVATE THE ALREADY WET AND SATURATED SOIL CONDITIONS WHICH WOULD INCREASE RAINFALL RUNOFF AND THE POTENTIAL FOR FLASH FLOODING. HENCE A FLASH FLOOD WATCH WILL REMAIN IN EFFECT UNTIL NOON CDT FOR THE PORTION OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN ALONG AND SOUTH OF A LINE FROM THE WISCONSIN DELLS TO MADISON TO WATERFORD TO RACINE. THIS ALSO INCLUDES MADISON...KENOSHA... MONROE AND JANESVILLE. THE THUNDERSTORMS HAVE DEVELOPED ALONG A FRONTAL BOUNDARY STRETCHING FROM LOW PRESSURE OVER THE CENTRAL PLAINS. THE ATMOSPHERE IS VERY MOIST AND AS THE THUNDERSTORMS DEVELOP...THEY WILL BE VERY EFFICIENT HEAVY RAIN PRODUCERS. WIZ056-062-063-067>072-071700- /O.CON.KMKX.FF.A.0001.000000T0000Z-070807T1700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SAUK-IOWA-DANE-LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...BARABOO...DODGEVILLE...MADISON... DARLINGTON...MONROE...JANESVILLE...BELOIT...ELKHORN... LAKE GENEVA...RACINE...KENOSHA 721 AM CDT TUE AUG 7 2007 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL NOON CDT TODAY... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN... INCLUDING THE FOLLOWING AREAS...IN SOUTH CENTRAL WISCONSIN... DANE...GREEN...IOWA...LAFAYETTE...ROCK AND SAUK. IN SOUTHEAST WISCONSIN...KENOSHA...RACINE AND WALWORTH. * UNTIL NOON CDT TODAY * THUNDERSTORMS ASSOCIATED WITH AN UPPER LEVEL IMPULSE AND NEARBY FRONTAL BOUNDARY WILL CONTINUE TO PRODUCE PERIODS OF RAINFALL THROUGH THE MORNING. THE ATMOSPHERE IS VERY MOIST AND WILL ALLOW ANY THUNDERSTORMS TO BE VERY EFFICIENT HEAVY RAIN PRODUCERS. CURRENT SOIL CONDITIONS ACROSS THE WATCH AREA ARE SATURATED IN MANY SPOTS DUE TO THE HEAVY RAINFALL WHICH OCCURRED LAST SATURDAY WHICH WAS AGGRAVATED BY THE RAINFALL WHICH OCCURRED OVERNIGHT. THEREFORE...ANY HEAVY RAIN THAT OCCURS WILL LIKELY RESULT IN RAPID RUNOFF...LEADING TO POSSIBLE FLASH FLOODING. A FLASH FLOOD WATCH IS ISSUED WHEN RAPID AND DANGEROUS FLOODING OF CREEKS...STREAMS...AND RIVERS ARE POSSIBLE. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ MBK
000 WGUS63 KMKX 071501 FFAMKX FLOOD WATCH NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1001 AM CDT TUE AUG 7 2007 ...THREAT FOR HEAVY RAINFALL HAS ENDED... .ALTHOUGH SCATTERED SHOWERS WILL CONTINUE THIS MORNING...THE THREAT OF WIDESPREAD HEAVY RAINFALL HAS ENDED. THUS THE FLASH FLOOD WATCH THAT WAS IN EFFECT FOR THE AREA HAS BEEN CANCELED. WIZ056-062-063-067>072-071615- /O.CAN.KMKX.FF.A.0001.000000T0000Z-070807T1700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SAUK-IOWA-DANE-LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...BARABOO...DODGEVILLE...MADISON... DARLINGTON...MONROE...JANESVILLE...BELOIT...ELKHORN... LAKE GENEVA...RACINE...KENOSHA 1001 AM CDT TUE AUG 7 2007 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN HAS BEEN CANCELED. ALTHOUGH SCATTERED SHOWERS WILL CONTINUE THIS MORNING...ONLY LIGHT RAINFALL IS EXPECTED. THEREFORE THE FLASH FLOOD WATCH HAS BEEN CANCELED. $$ FOWLE
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this flash flood watch went out at Aug 6, 2:00 PM CDT, 32 minutes earlier.
Area forecast discussion, Aug 6, 2:00 PM CDT, 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 200 PM CDT MON AUG 6 2007 .DISCUSSION...FCST FOCUS ON HEAVY RAIN POTENTIAL TONIGHT...POSSIBLE NEXT ROUND WEDNESDAY NIGHT. NO QUESTION IT IS VERY MOIST OUT THERE. SATELLITE DERIVED PRECIPITABLE WATER SHOWS A PUDDLE OF HIGH PW/S OVR IA...NRN MO AND CNTRL/NRN IL...IN EXCESS OF 2. CONVECTION ACROSS ERN NEB MOVING INTO THIS AND IS BEING HELPED IN PART BY A MID LEVEL S/W PROGD TO TRACK THROUGH HERE OVERNIGHT. CURRENT TRENDS OF CONVECTION OUT WEST APPEARS TO BE A BIT FASTER THAN THE MODELS. HAVE GONE MORE WITH THE NAM TONIGHT AS THE GFS IS SUFFERING FEEDBACK. H8 FAR TOO INTENSE ON THE GFS AND LIKELY IS RESULTING IN A STRONGER SFC LOW WITH A MORE NORTHERLY AND PRODUCTIVE TRACK OF THE QPF. CONVECTION TONIGHT SHOULD BECOME MORE FOCUSED ALONG THE FNTL BNDRY TO THE SOUTH THIS EVENING THEN ROLL IN HERE AS THE LLJ LEANS THIS WAY AHEAD OF THE WEAK LOW CENTER...AND THE S/W COMES ACROSS. MODEL PW/S ARE 2 TO 2.25IN TONIGHT. MIXING RATIOS CLIMB TO 8 TO 9G/KG UP TO NEAR H7...VERY MOIST. FEEL PRETTY CONFIDENT OF ANOTHER HVY RAIN EPISODE TONIGHT. GIVEN VERY HEAVY RAIN FROM SATURDAY NIGHT...3 TO 5 INCHES FM ROCK UP TO SAUK COUNTY...GROUND IS SATURATED. ACTUALLY...PHONE CALLS TODAY IN THE BARNEVELD AREA HAVE PRODUCED SOME 9 TO 10 INCH AMOUNTS FROM SATURDAY NIGHT. THIS NEXT ROUND OF PCPN WILL SEE FAR MORE RUNOFF THAN THE LAST EPISODE. AFTER COORDINATION WITH ARX AND LOT...HAVE DECIDED TO PUT UP A FLASH FLOOD WATCH FOR THE WRN AND SRN TIER OF THE CWA FROM MIDNIGHT THROUGH 3 PM TUESDAY. AS SYSTEM MOVES EAST ON TUESDAY...THERE IS SOME THREAT FOR REDEVELOPMENT TUESDAY AFTN AS VRY HIGH DWPNTS WILL LINGER BEHIND WITH POSSIBLE OLD OUTFLOW BNDRYS AS PSBL TRIGGERS. NOT TOO CONFIDENT THAT WILL HAPPEN. IT WILL LIKELY TAKE TOO LONG FOR THINGS TO RECOVER BEFORE DIURNAL TRENDS AND A LITTLE RETURN OF DRIER AIR LIMIT ANY REDEVELOPMENT. && .AVIATION...STATIONARY FRONT OVER NRN IL WILL SLOWLY MOVE INTO SRN WI TNT AND TUE. VERY MOIST AND UNSTABLE AIR WILL PREVAIL OVER THE REGION WHILE A WEAK LOW PRESSURE AREA MOVES EWD ALONG THE FRONT. THIS WILL GENERATE A STRONG THUNDERSTORM COMPLEX...MOSTLY LIKELY AFTER 06Z AND LASTING WELL INTO TUE MORNING AND POSSIBLY INTO EARLY AFTERNOON. BESIDES THE TSTORMS...THE MOIST AIRMASS WILL LEAD TO AREAS OF MVFR CIGS AND VSBYS TNT INTO TUE. && .MKX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM MIDNIGHT CDT TONIGHT THROUGH TUESDAY AFTERNOON FOR WIZ056-062-063-067>072. && DAVIS
Hazardous weather outlook, Aug 6, 9:34 AM CDT, 4 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 934 AM CDT MON AUG 6 2007 WIZ046-047-051-052-056>060-062>072-070945- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 934 AM CDT MON AUG 6 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT A FLOOD WARNING IS IN EFFECT FOR THE EAST BRANCH OF THE PECATONICA RIVER NEAR BLANCHARDVILLE IN LAFAYETTE COUNTY UNTIL THIS EVENING. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THIS AFTERNOON SOUTH AND WEST OF MADISON. THERE WILL BE A CHANCE OF THUNDERSTORMS THIS EVENING OVER ALL OF SOUTHERN WISCONSIN...AND THUNDERSTORMS ARE LIKELY AFTER MIDNIGHT. NO SEVERE WEATHER IS EXPECTED...HOWEVER THERE IS THE POTENTIAL FOR LOCALLY HEAVY RAINFALL WITH THE STRONGER STORMS OVERNIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE WILL BE A CHANCE OF THUNDERSTORMS TUESDAY THROUGH THURSDAY NIGHT. THERE IS A SLIGHT RISK OF SEVERE STORMS TUESDAY AND TUESDAY NIGHT. THE MAIN THREATS WILL BE DAMAGING WINDS AND LOCALLY HEAVY RAIN. HEAT INDEX VALUES ARE EXPECTED TO RISE TO 95 TO 100 DEGREES TUESDAY AND WEDNESDAY AFTERNOONS OVER PORTIONS OF SOUTHERN WISCONSIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION SHOULD NOT BE NEEDED...BUT RAINFALL REPORTS WOULD BE APPRECIATED. LMZ643>646-665-070945- SHEBOYGAN TO PORT WASHINGTON- PORT WASHINGTON TO NORTH POINT LIGHTHOUSE- NORTH POINT LIGHTHOUSE TO WIND POINT- WIND POINT TO WINTHROP HARBOR ILLINOIS- WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE- 934 AM CDT MON AUG 6 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE WILL BE A CHANCE OF THUNDERSTORMS THIS EVENING AND THUNDERSTORMS ARE LIKELY AFTER MIDNIGHT. NO SEVERE WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE WILL BE A CHANCE OF THUNDERSTORMS TUESDAY THROUGH THURSDAY NIGHT. THERE IS A SLIGHT RISK OF SEVERE STORMS TUESDAY AND TUESDAY NIGHT. THE MAIN THREAT WILL BE DAMAGING WINDS. GEHRING WWW.WEATHER.GOV/MKX
Nearby
Flash Flood Watches in Wisconsin, 2007Every flash flood watch in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.